Skip to main content

Explicit bounds of complex exponential frames

Abstract

We discuss the stability of complex exponential frames in,. Specifically, we improve the-theorem and obtain explicit upper and lower bounds for some complex exponential frames perturbed along the real and imaginary axes, respectively. Two examples are given to show that the bounds are best possible. In addition, the growth of the entire functions of exponential type on the integer sequence is estimated.

[1234567891011]

References

  1. Balan R: Stability theorems for Fourier frames and wavelet Riesz bases. The Journal of Fourier Analysis and Applications 1997,3(5):499–504. 10.1007/BF02648880

    Article  MATH  MathSciNet  Google Scholar 

  2. Bellman R, Cooke KL: Differential-Difference Equations. Academic Press, New York; 1963:xvi+462.

    MATH  Google Scholar 

  3. Boivin A, Zhong H: Completeness of systems of complex exponentials and the Lambertfunctions. to appear in Transactions of the American Mathematical Society to appear in Transactions of the American Mathematical Society

  4. Christensen O: Perturbation of frames and applications to Gabor frames. In Gabor Analysis and Algorithms: Theory and Applications, Appl. Numer. Harmon. Anal.. Edited by: Feichtinger HG, Strohmer T. Birkhäuser Boston, Massachusetts; 1998:193–209.

    Chapter  Google Scholar 

  5. Duffin RJ, Eachus JJ: Some notes on an expansion theorem of Paley and Wiener. American Mathematical Society Bulletin 1942, 48: 850–855. 10.1090/S0002-9904-1942-07797-4

    Article  MATH  MathSciNet  Google Scholar 

  6. Duffin RJ, Schaeffer AC: A class of nonharmonic Fourier series. Transactions of the American Mathematical Society 1952,72(2):341–366. 10.1090/S0002-9947-1952-0047179-6

    Article  MATH  MathSciNet  Google Scholar 

  7. He X, Volkmer H: Riesz bases of solutions of Sturm-Liouville equations. The Journal of Fourier Analysis and Applications 2001,7(3):297–307. 10.1007/BF02511815

    Article  MATH  MathSciNet  Google Scholar 

  8. Pólya G, Plancherel M: Fonctions entières et intégrales de fourier multiples. Commentarii Mathematici Helvetici 1936,9(1):224–248. 10.1007/BF01258191

    Article  MathSciNet  MATH  Google Scholar 

  9. Pólya G, Plancherel M: Fonctions entières et intégrales de fourier multiples. Commentarii Mathematici Helvetici 1937,10(1):110–163. 10.1007/BF01214286

    Article  MATH  MathSciNet  Google Scholar 

  10. Verblunsky S: On a class of Cauchy exponential series. Rendiconti del Circolo Matematico di Palermo. Serie II 1961, 10: 5–26. 10.1007/BF02844806

    Article  MATH  MathSciNet  Google Scholar 

  11. Young RM: An Introduction to Nonharmonic Fourier Series. Academic Press, California; 2001:xiv+234.

    MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Hualiang Zhong.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License ( https://creativecommons.org/licenses/by/2.0 ), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and permissions

About this article

Cite this article

Zhong, H., Boivin, A. & Peters, T.M. Explicit bounds of complex exponential frames. J Inequal Appl 2006, 38173 (2006). https://doi.org/10.1155/JIA/2006/38173

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/JIA/2006/38173

Keywords